# SDR 97ZZZX4358

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 685
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACKED, STA 685, STR 62R.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-180 REV 1 DATED 7-18-97.  APPROVAL DATA:  FAA FORM 8110-3 DATED 7-29-97.
